Continuity of random fields on Riemannian manifolds


Lang, Annika ; Potthoff, Jürgen ; Schlather, Martin ; Schwab, Dimitri


URL: https://www.math.lsu.edu/cosa/10-2-04[514].pdf
Additional URL: https://arxiv.org/abs/1607.05859
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Communications on Stochastic Analysis
Volume: 10
Issue number: 2
Page range: 185-193
Place of publication: Baton Rouge, LA
Publishing house: Louisiana State University
ISSN: 0973-9599
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Lang, Annika ; Potthoff, Jürgen ; Schlather, Martin ; Schwab, Dimitri (2016) Continuity of random fields on Riemannian manifolds. Communications on Stochastic Analysis Baton Rouge, LA 10 2 185-193 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item